# SDR UALA2012120707078

- Difficulty date: December 5, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 61,308 hours, 7,130 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS STILL DO NOT WORK ON SEAT ROWS 54ABC TO 60AB.  CEILING PANEL ABV SEAT ROW 60ABC REMOVED FOR R&E ACCESS.  (EEL LIGHTS INOP AT SEATS ROW 54-60ABC ).  REPLACED EEL LIGHT, OPS CHECK GOOD.  SECURED CEILING PANEL.
